# SDR SWAA2016041350862

- Difficulty date: April 4, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N705SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27839
- Aircraft time: 63,503 hours, 37,799 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D11330
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERHEAD BIN EMER EXIT LIGHT CONNECTOR BROKEN AT ROW 14.  R & R CONNECTOR IAW WDM.
